About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 705482, 4 pages
http://dx.doi.org/10.1155/2013/705482
Editorial

Complex Boundary Value Problems of Nonlinear Differential Equations: Theory, Computational Methods, and Applications

1School of Mathematical and Informational Sciences, Yantai University, Shandong, Yantai 264005, China
2Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia
3Department of Development, Constantin Brancusi University of Târgu-Jiu, Grivitei Street, No. 1, Târgu-Jiu 210131, Romania
4School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China

Received 18 April 2013; Accepted 18 April 2013

Copyright © 2013 Xinguang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.